# SDR DALA2016110208218

- Difficulty date: October 19, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 78,249 hours, 28,614 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND A FLOOR PANEL CRACKED IN AFT CARGO AT STA 1200 BETWEEN RBL 20.5 AND 44.0 RT SIDE.  C/W ERA 552002-14.
